MAUDE Adverse Event Report: MEDIANA CO. LTD. NELLCOR; OXIMETER

MEDIANA CO. LTD. NELLCOR; OXIMETER
Model Number 10005941-SG
Medical Device Problem Codes Incorrect Measurement (1383); Low Readings (2460)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, the baby's blood oxygen saturation needed to be tested immediately after birth to check for insufficient oxygen supply.If the saturation was too low, symptoms such as difficulty breathing and a purple complexion could occur, affecting the newborn's health.When the pulse oximeter was used to monitor the baby, it consistently showed readings between 70% and 80%.The pediatrician suspected poor contact or that the newborn was too small, so the device was kept on, but it still only showed around 80%, even though the baby was crying loudly.The doctor then used an ecg monitor, which showed readings above 90%.Based on the doctor's experience, on-site observation, and auscultation, the baby was judged to be healthy.After two hours of observation with no signs of discomfort, the baby was transferred to the ward with the mother for further testing.There was no reported patient outcome.
 
Additional Manufacturer Narrative
 
Event or Problem Description
According to the reporter, the baby's blood oxygen saturation needed to be tested immediately after birth to check for insufficient oxygen supply.If the saturation was too low, symptoms such as difficulty breathing and a purple complexion could occur, affecting the newborn's health.When the pulse oximeter was used to monitor the baby, it consistently showed readings between 70% and 80%.The pediatrician suspected poor contact or that the newborn was too small, so the device was kept on, but it still only showed around 80%, even though the baby was crying loudly.The doctor then used an ecg (electrocardiogram) monitor, which showed readings above 90%.Based on the doctor's experience, on-site observation, and auscultation, the baby was judged evaluated to be healthy.After two hours of observation with no signs of discomfort, the baby was transferred to the ward with the mother for further testing.There was no reported patient harm.

Brand Name
NELLCOR
Common Device Name
OXIMETER
Manufacturer (Section D)
MEDIANA CO. LTD.
1650 1 2 donghwa ri munmak eu
kangwon do wonju si 00000
KS  00000
Manufacturer (Section G)
MEDIANA CO. LTD.
1650 1 2 donghwa ri munmak eu
kangwon do wonju si 00000
KS   00000
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20841760
Report Number2936999-2024-01827
Device Sequence Number7984322
Product Code DQA
UDI-Device Identifier10884521171534
UDI-Public10884521171534
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K120773
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10005941-SG
Device Catalogue Number10005941-SG
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2024
Supplement Date Received by Manufacturer12/10/2024
Initial Report FDA Received Date12/04/2024
Supplement Report FDA Received Date01/06/2025
Date Device Manufactured12/20/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age1 DA
Patient SexMale